Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Nausea, pelvic pain, no periods, cramps. On mirena IUD. Treatment for symptoms?

Hi I have a mirena iud . I have been nauseas for about four days and the first day I threw up. I have pelvic pain and constant dreams of giving birth. I know Im most likely not pregnant because the iud is effective. my doctor cannot see me until after the 24th. ITs hard to know with the iud why your cramping since I do not get a period. any advice?
Asked On : Mon, 22 Oct 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor